Interlacing Property of Zeros of Shifted Jacobi Polynomials
Aleksandar S. Cvetković ()
Additional contact information
Aleksandar S. Cvetković: University of Niš
A chapter in Approximation and Computation, 2010, pp 97-101 from Springer
Abstract:
Abstract In this paper, we further develop interlacing properties of zeros of shifted Jacobi polynomials, previously initiated by K. Driver and K. Jordaan in [Numer. Math. 107 (2007), 615–624] and [J. Comput. Appl. Math. 199 (2007), 48–55]. In fact, we prove that some of their results can be improved.
Date: 2010
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_7
Ordering information: This item can be ordered from
http://www.springer.com/9781441965943
DOI: 10.1007/978-1-4419-6594-3_7
Access Statistics for this chapter
More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().